# SDR FDEA201009183538

- Difficulty date: September 18, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1508237
- Condition: Corroded
- Location: Bs 377.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT SUPPORT CORRODED AT STA 377.5, LBL24.  REMOVED .024" FROM .070" ORIGINAL MATERIAL,OUT OF LIMITS IAW SRM 53-0052 FIG 101 DET VII REMOVED SEAT TRACK SUPPORT, FABRICATED NEW SEAT TRACK SUPPORT IAW SRM 53-10-52 DET III INSTALLED NEW SEAT TRACK AT   377.5-418, LBL 24 IAW SRM 51-40-02.  MAJOR REPAIR
